Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Local Fatou theorem and area theorem for symmetric spaces of rank one


Authors: A. Korányi and R. B. Putz
Journal: Trans. Amer. Math. Soc. 224 (1976), 157-168
MSC: Primary 22E30; Secondary 32M15, 43A85
MathSciNet review: 0492068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classical results for the unit disc mentioned in the title are extended to harmonic functions on symmetric spaces of rank one.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E30, 32M15, 43A85

Retrieve articles in all journals with MSC: 22E30, 32M15, 43A85


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0492068-2
PII: S 0002-9947(1976)0492068-2
Keywords: Symmetric spaces, boundary behavior of harmonic functions
Article copyright: © Copyright 1976 American Mathematical Society